# SDR AWXA9900324

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- System (JASC): 2170 · Humidity Control System
- Part: Filter
- Part number: 20499002
- Condition: Dirty
- Location: Ac Sys
- Part time: 6,965 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR NOTICED ON DESCENT, UNABLE TO ISOLATE WHICH PACK WAS PRODUCING SMELL.  ENGINE BLEEDS OK, APU BLEED ON SEEMS TO PRODUCE SMELL.  REMOVED AND REPLACED LT AND RT OZONE FILTERS, INSPECTED APU INLET, NO OIL LKS NOTED.
